# SDR 2007UALA05206

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 61,823 hours, 18,022 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Lack Of Lube
- Stage of operation: AP
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

IDG DISCONNECTED DURING APPROACH.  FOUND IDG SHUTDOWN DUE TO LOW OIL QTY.  UNKNOWN AS TO REASON OF OIL LOW QTY.  SERVICED IDG TO FULL.  NO REPEATS SINCE ORIGINAL.
